Data di Pubblicazione:
2006
Citazione:
OPEN COVERS AND FUNCTION SPACES / Pansera, B.A., Pavlovic, V.. - In: MATEMATICKI VESNIK. - ISSN 0025-5165. - 58:(2006), pp. 57-70.
Abstract:
We investigate some closure properties of the space C(X) of the continuous real-valued functions on a Tychonoff space X endowed with the compact-open topology and the pointwise convergence topology.
Tipologia CRIS:
1.1 Articolo in rivista
Elenco autori:
Pansera, Bruno Antonio; Pavlovic, Vladan
Link alla scheda completa:
Pubblicato in: